Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 63, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 10, 2020, 7:55 PM EDT for Cuyahoga County, Geauga County, Lake County, Ohio. It was in force for 65 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2020, 7:55 PM EDT (23:55 UTC)
- Expired
- Jun 10, 2020, 9:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cuyahoga County, OH, Geauga County, OH, Lake County, OH
The radar
The Cleveland radar (KCLE), 45 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 8:05 PM EDT | TSTM WND DMG | Willoughby, OH | SOCIAL MEDIA REPORT OF A TREE DOWN INTO A HOUSE IN WILLOUGHBY. |
| Jun 10, 8:37 PM EDT | TSTM WND DMG | 2 Ese South Russell, OH | TREE DOWN ON ADDINGTON CT - TREE FELL ON GAS METER AND IS LEAKING GAS. |
| Jun 10, 8:37 PM EDT | TSTM WND DMG | 2 W Chardon, OH | TREE DOWN WITH WIRES ACROSS ROUTE 6 NEAR AUBURN ROAD. |
| Jun 10, 8:39 PM EDT | TSTM WND DMG | 1 E Chardon, OH | WIRES DOWN, TREE ACROSS ROADWAY. |
| Jun 10, 8:39 PM EDT | TSTM WND DMG | 1 Ene Chardon, OH | TREES DOWN ON WIRES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:48 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 10, 6:51 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
284
WUUS51 KCLE 102355
SVRCLE
OHC035-055-085-110100-
/O.NEW.KCLE.SV.W.0063.200610T2355Z-200611T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
755 PM EDT Wed Jun 10 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Geauga County in northeastern Ohio...
Northeastern Cuyahoga County in northeastern Ohio...
Lake County in northeastern Ohio...
* Until 900 PM EDT.
* At 755 PM EDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Lakeline to near Parma, moving
northeast at 55 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Cleveland, Painesville, Willowick, Chardon, Fairport Harbor,
Euclid, Mentor, Solon, Willoughby, Eastlake, South Russell,
Madison, Perry, Burton, Timberlake, Lakeline, Chesterland, Mayfield
Heights, Wickliffe and Richmond Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4153 8101 4135 8144 4157 8144 4157 8149
4162 8149 4153 8166 4153 8168 4172 8142
4186 8101
TIME...MOT...LOC 2355Z 223DEG 48KT 4171 8161 4138 8162
HAIL...0.75IN
WIND...70MPH
$$
Kahn1 follow-up statement
738
WWUS51 KCLE 110038
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
838 PM EDT Wed Jun 10 2020
OHC035-055-085-110100-
/O.CON.KCLE.SV.W.0063.000000T0000Z-200611T0100Z/
Geauga OH-Cuyahoga OH-Lake OH-
838 PM EDT Wed Jun 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR GEAUGA...NORTHEASTERN CUYAHOGA AND LAKE COUNTIES...
At 835 PM EDT, severe thunderstorms were located along a line
extending from 18 miles northwest of Geneva-On-The-Lake to Perry,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Painesville, Willowick, Chardon, Fairport Harbor, Euclid, Mentor,
Solon, Willoughby, Eastlake, South Russell, Madison, Perry, Burton,
Timberlake, Lakeline, Chesterland, Mayfield Heights, Wickliffe,
Richmond Heights and Willoughby Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4153 8101 4135 8144 4157 8144 4157 8149
4162 8149 4172 8142 4186 8101
TIME...MOT...LOC 0035Z 223DEG 48KT 4208 8114 4175 8115
HAIL...0.75IN
WIND...60MPH
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:53 PM EDT, 2 minutes earlier.
Area forecast discussion, Jun 10, 7:53 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
753 PM EDT Wed Jun 10 2020
.SYNOPSIS...
As Cristobal's remnant low tracks northeastward to near James
Bay, the trailing cold front will sweep east through our area
this evening through early Thursday morning. High pressure
builds from the southwest and west later on Thursday. Another
cold front sweeps southeast through our region on Friday and
will be followed by a high pressure ridge building from the
north and west by this weekend.
&&
.NEAR TERM /THROUGH THURSDAY/...
A line of severe convection continues east across the forecast
area this afternoon/evening. This line has had a history of
widespread wind damage and is expected to continue producing
widespread wind damage as is propagates eastward into a
favorable environment. For this reason, a Severe Thunderstorm
Watch is in effect for the entire area. An isolated tornado and
large hail may also be possible as well. This line of
thunderstorms is expected to be completely out of the forecast
area by 05Z tonight.
Original Discussion...
A shortwave trough over the Mid and Upper MS Valley this
afternoon should move northeast to ON province and the eastern
Great Lakes region by daybreak Thursday. Simultaneously,
Cristobal's remnant low is pulling away from Lake Superior and
should move northeast to near James Bay. This will cause the
trailing surface cold front to sweep east across our CWA this
evening through the first couple hours of Thursday morning. A
squall line of multicells and perhaps a few supercells along or
just ahead of this front is expected to move eastward across our
region between about 4 PM this evening and midnight EDT
tonight. Many of these storms will likely be severe. Damaging to
destructive wind gusts will be the main threat as the storms
encounter moderate to strong instability, effective bulk shear,
and DCAPE within a very humid warm sector. Isolated showers and
thunderstorms may develop ahead of the squall line as a
progressively southwesterly 850 mb jet streak undergoes
isentropic lift. Some of these isolated thunderstorms may
become supercells. Damaging hail the size of quarters to perhaps
ping pong balls and a tornado or two cannot be ruled-out with
any isolated supercells since surface-based ESRH and mixed-
layer LCL heights may support mesocyclonic tornadogenesis. Fair
weather will return region-wide by daybreak Thursday as a
surface high pressure ridge builds slowly from the west and
southwest. Lows tonight should reach the low to mid 60's as
humidity levels drop behind the cold front.
A longwave trough persists over our area Thursday and Thursday night
as the aforementioned shortwave trough exits the eastern Great Lakes
to the northeast and another shortwave disturbance approaches from
Lake Superior and vicinity. Fair weather should persist as surface
high pressure continues building from the Great Plains and Lower OH
Valley. Late afternoon highs should reach the 70's, while Thursday
night lows should dip into the 50's or lower 60's, with the warmest
lows along and near the Lake Erie shore.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
The short term begins Friday with mostly quiet weather expected
Friday morning. By Friday afternoon, a weak upper trough will
move southeast across the Great Lakes, forcing a cold front
through the area by Friday evening. This will introduce the
chance for some light shower activity, though moisture
throughout the column looks to be limited. Another trough will
swing south across the Great Lakes Saturday night into Sunday as
it begins to become closed off from the main flow.
Friday appears to be a beautiful day with lower humidity and highs
in the mid to upper 70s. Some increasing cloud cover will be
possible with the approaching trough late Friday afternoon and
Friday evening. Much cooler and below average temperatures are
expected on Saturday with highs mainly ranging in the low to mid
60s, though accompanied by mostly sunny skies.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Model guidance differs on location of the closed low, with some
solutions pushing the low quickly east, reaching the Mid-Atlantic
coast by Monday afternoon. Other guidance has the closed low slowly
meandering southward across the Ohio Valley through much of the long
term period (Sunday through Wednesday). A closed low solution would
offer multiple rounds of showers and thunderstorms, as well as
cooler and cloudier weather, through mid-week. A quicker exit
towards the Mid-Atlantic would allow weak ridging and high pressure
to build across the Tennessee and Ohio Valleys and thus warmer, but
drier weather. Still fairly low confidence, so have opted to retain
slight chance PoPs from previous forecast.
&&
.AVIATION /00Z Thursday THROUGH Monday/...
A line of severe thunderstorms extending from KCLE to east of
KMFD is continue east across the area this afternoon/evening.
Peak wind gusts with this line of thunderstorms expected to be
around 50 to 55 knots at KCAK and KYNG and then weakening to around
40 to 45 knots by the time it reaches KERI. Heavy downpours and
frequent lightning will also be possible with this line of
storms, bringing visibilities down to 1SM or less in the
heaviest portion of the thunderstorms.
The cold front still lags behind this line of thunderstorm,
located near KTOL and KFDY at around 00Z. Some additional
showers and thunderstorms could also develop along the cold
front as it propagates eastward, but conditions with these
showers and thunderstorms aren't expected to be as intense.
Environmental surface winds (outside of thunderstorm) ahead of
the cold front expected to be out of the southwest around 10 to
15 knots gusting up to 25 knots. Behind the cold front, winds
will shift to out of the west with similar wind speeds. A few
hours of MVFR ceilings are also be possible with low clouds
behind the cold front.
Outlook...Occasional non-VFR possible with scattered showers
and perhaps thunderstorms Friday through Monday.
&&
.MARINE...
Small Craft Advisory remains in effect for the western four zones of
Lake Erie through noon Thursday. A second Small Craft Advisory area
is also in effect from Cleveland towards Erie, starting at 4 AM
Thursday through 6 PM Thursday. This is in response to a cold front
which will track east across the lake tonight with southerly winds
becoming more southwest, then westerly by Thursday. Some storms
along or just ahead of the front later this afternoon and evening
could bring brief wind gusts up to 50 knots as well as hail up to
one inch in size.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 6 PM EDT Thursday for
LEZ146>149.
Small Craft Advisory until noon EDT Thursday for LEZ142>145.
&&
SYNOPSIS...Jaszka
NEAR TERM...Jaszka/Saunders
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Saunders
MARINE...KahnHazardous weather outlook, Jun 10, 6:58 PM EDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 658 PM EDT Wed Jun 10 2020 LEZ142>146-162>166-OHZ003-006>011-017>020-027>031-036>038-047-112300- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-Medina- Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox- 658 PM EDT Wed Jun 10 2020 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Lake Erie, western Lake Erie, north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ147>149-167>169-OHZ012>014-021>023-032-033-089-PAZ001>003-112300- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lake-Geauga- Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 658 PM EDT Wed Jun 10 2020 ...SEVERE THUNDERSTORM WATCH 279 IN EFFECT UNTIL 1 AM EDT THURSDAY... This Hazardous Weather Outlook is for central Lake Erie, northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-112300- Lake Erie open waters from Ripley to Buffalo NY- 658 PM EDT Wed Jun 10 2020 This Hazardous Weather Outlook is for eastern Lake Erie. .DAY ONE...Tonight. A line of thunderstorms will likely move through this evening into early Thursday morning and produce frequent lightning and brief downpours. Damaging wind gusts and large hail are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 10, 7:28 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
728 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND DMG 4 SSW SPENCER 41.04N 82.15W
06/10/2020 MEDINA OH TRAINED SPOTTER
SMALL TREES SNAPPED 3 MILES WEST OF
HOMERVILLE.
&&
SEFCOVICLocal storm report, Jun 10, 7:35 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
735 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG RISINGSUN 41.27N 83.42W
06/10/2020 WOOD OH TRAINED SPOTTER
TREES AND POWER LINES DOWN. TIME ESTIMATED
VIA RADAR.
&&
SEFCOVICLocal storm report, Jun 10, 7:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
743 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND GST 2 NW BROOK PARK 41.42N 81.85W
06/10/2020 M53 MPH CUYAHOGA OH ASOS
ASOS STATION KCLE CLEVELAND HOPKINS AIRPORT.
&&
SEFCOVICSpecial weather statement, Jun 10, 7:46 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
746 PM EDT Wed Jun 10 2020
OHZ021-110015-
Summit-
746 PM EDT Wed Jun 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUMMIT COUNTY...
At 745 PM EDT, radar indicated outflow from thunderstorms were
located along a line extending from Parma to 8 miles west of
Cuyahoga Falls to near Rittman. Movement was northeast at 45 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Akron, Cuyahoga Falls, Barberton, Green, Solon, Hudson, Twinsburg,
Tallmadge, Macedonia, Mogadore, Stow, Broadview Heights, Brecksville,
Norton, Fairlawn, Munroe Falls, Northfield, Richfield, Reminderville
and Lakemore.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4092 8165 4098 8165 4099 8168 4104 8169
4128 8169 4128 8157 4133 8159 4136 8159
4135 8140 4099 8139 4098 8142 4091 8142
TIME...MOT...LOC 2345Z 238DEG 40KT 4136 8173 4117 8168 4094 8182
ClarkLocal storm report, Jun 10, 7:47 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
747 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM MARINE TSTM WIND 5 WNW PORT CLINTON 41.55N 83.02W
06/10/2020 M46 MPH OTTAWA OH MESONET
MESONET STATION CMPO1 CAMP PERRY.
&&
SEFCOVICLocal storm report, Jun 10, 7:53 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
753 PM EDT WED JUN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND DMG 2 SSE ELYRIA 41.36N 82.09W
06/10/2020 LORAIN OH EMERGENCY MNGR
MULTIPLE TREES DOWN, AT LEAST 3 ON HOUSES.
TIME ESTIMATED FROM RADAR.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:29 AM EDT | Special Weather Statement | CLE | Ashtabula | 46 min |
| Jun 10, 12:32 PM EDT | Small Craft Advisory | CLE | 31 hr | |
| Jun 10, 5:04 PM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 41 min |
| Jun 10, 5:14 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 46 min |
| Jun 10, 5:16 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Wyandot | 59 min |
| Jun 10, 5:18 PM EDT | Special Weather Statement | CLE | Lucas | 27 min |
| Jun 10, 5:26 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 64 min |
| Jun 10, 5:29 PM EDT | Special Marine Warning | CLE | 91 min | |
| Jun 10, 5:37 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Seneca | 53 min |
| Jun 10, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Wyandot | 55 min |
| Jun 10, 6:11 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Seneca | 49 min |
| Jun 10, 6:25 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow, Richland | 65 min |
| Jun 10, 6:38 PM EDT | Special Marine Warning | CLE | 97 min | |
| Jun 10, 6:41 PM EDT | Special Weather Statement | CLE | Lucas | 34 min |
| Jun 10, 6:46 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina | 59 min |
| Jun 10, 6:59 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 20 min |
| Jun 10, 7:14 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Medina, Wayne | 61 min |
| Jun 10, 7:20 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 55 min |
| Jun 10, 7:23 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 67 min |
| Jun 10, 7:34 PM EDT | Special Marine Warning | CLE | 86 min | |
| Jun 10, 7:43 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Medina | 32 min |
| Jun 10, 7:46 PM EDT | Special Weather Statement | CLE | Summit | 29 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.